Erratum: The escape velocity curve of the Milky Way in modified Newtonian Dynamics
MetadataShow full item record
Altmetrics Handle Statistics
Altmetrics DOI Statistics
This is an erratum to the paper 'The escape velocity curve of the Milky Way in modified Newtonian dynamics', published in MNRAS, 473 (1), 419.430 (2018). Equation (11) in that paper should be replaced with the equation below. (Equation Presented) As this was a purely typographical error, the results and discussion in the original publication are completely unaffected.
Banik , I & Zhao , H 2018 , ' Erratum: The escape velocity curve of the Milky Way in modified Newtonian Dynamics ' , Monthly Notices of the Royal Astronomical Society , vol. 478 , no. 3 , pp. 3878 . https://doi.org/10.1093/mnras/sty1473
Monthly Notices of the Royal Astronomical Society
© 2018 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1093/mnras/sty1473
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.